# SDR DALA2016031401882

- Difficulty date: February 17, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 70,420 hours, 52,864 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Detached
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLOW LIGHT ILLUMINATED AT 33K.  PERFORMED RAPID DESCENT AND CABIN ALT QRH.  REGAINED CABIN ALTITUDE CONTROL IN MANUAL AND CONTINUED TO DESTINATION.  MAINTENANCE FOUND BLOWN DUCT ON RT WATER SEPARATOR. REPLACED DUCT AND PERFORMED LT & RT PACK HEALTH CHECKS WITH SATISFACTORY RESULTS.  PRESSURIZATION CHECKS NORMAL.
